# SDR UIEA2015061400309

- Difficulty date: June 13, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 76,813 hours, 19,276 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT EICAS MSG ON GND ON FIRST START ATTEMPT AFTER LANDING.  PERFORMED APU BITE CHECK & STARTED APU, NO FAULTS FOUND IAW MM 49-61-05-742.
